| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: "Ripped Fuel"...
Re: "Ripped Fuel"...
[ Back to Messages
Posted by Jenny
on September 07, 2000 at 03:50:32:
In Reply to: Re: "Ripped Fuel"... posted by Jenny on March 16, 2000 at 16:06:04:
: : I started using "Ripped fuel" about 2 days ago. So far I've lost my appetite, (and about 5 lbs).I'm hyper, sometimes dizzy, and I'm having trouble sleeping.
: : I beleive this is all because I'm not used to it. I'm not going to take over 3 capsules a day. Even when I feel I'm used to the stuff. To be honest It seems dangerous, but I'm just trying it out for now.
: : I've read about what the FDA thinks about it, and some of the effects it has had on other people. My opinion is that if you want to try it, make sure your not allergic to any of the ingredients. Read the instructions very well...DO NOT OVERDOSE. Definantly read the warnings, and please be careful. If your under 18 you really should NOT be taking it. It says so on the bottle.
: : Also it says "The maximum recommended dosage of ephedrine for a healthy ADULT human is no more than 100 mg in a 24 hour period for more than 12 weeks"...so I'm willing to bet that all of the people who had the major side affects, did not follow the directions. Therfore I'm going to continue using "ripped fuel" until either the twelve weeks are up, or I've just run out. I'm not planning on buying another bottle.
: : Thank you all for your time and for reading my opinion.
: : I'd like to hear your opinion as well.
: : Thanks again.
: : Cortney
: Cortney, does this ripped fuel make you lose weight? Is that why you are taking it. I have just started to take Xenadrine.
- Re: TJCHAMP 18:13:22 10/21/00
All times are GMT -7. The time now is 09:37 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!